MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® ACD SOLUTION A BLOOD COLLECTION TUBES; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION

BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® ACD SOLUTION A BLOOD COLLECTION TUBES; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Catalog Number 364606
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: bd received 100 samples and 4 photos for investigation.Visual inspection of both does show what appears to be foreign matter(fm), as brown spots can be seen on the tubes.After visual inspection of the tubes that are on the outside row of the shelf pack, one tube was found to be broken at the top.The additive leaked out causing the appearance of brown fm.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint has been confirmed for broken tubes.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported prior to use of bd vacutainer® acd solution a blood collection tubes, foreign matter (fm) was observed in 2 tubes.There was no health impact or consequences reported.

Brand Name
BD VACUTAINER® ACD SOLUTION A BLOOD COLLECTION TUBES
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer (Section G)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key20250801
Report Number1917413-2024-00874
Device Sequence Number8912883
Product Code JKA
UDI-Device Identifier30382903646068
UDI-Public(01)30382903646068(11)240111(17)260131(10)4011415
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
BK210649
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2026
Device Catalogue Number364606
Device Lot Number4011415
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/12/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2024
Initial Report FDA Received Date09/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown